# SDR UIEA2018040400556

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Worn
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SR FAN COWL OIL TANK ACCESS DOOR FWD LATCH ASSY.  REMOVED THE LATCH IAW SRM 51-40-02, REV 105.  INSTALLED A NEW LATCH IAW SRM 51-40-02, REV 105, AND  CMM 71-13-22, FIGURE 4,  REV 043.  CHECKED NORMAL.
